# SDR SWAA2021090303506

- Difficulty date: August 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 943 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT AFT PASSENGER CABIN BS943 BL0 WL208. ; / [01] REMOVED INTERCOSTAL AY BS 943 BL 0 WL 208 PER SRM 51-40-02-GO-0; [02] EVALUATED CRACK ON INTERCOSTAL AT AFT PASSENGER CABIN BS 943 BL0 WL208 AND FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1 PAR. 4.E (1)(A) FIG.103 DETAIL A.; [03] VERIFIED EVALUATED CRACK ON INTERCOSTAL AT AFT PASSENGER CABIN BS 943 BL0 WL208 AND FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1 PAR. 4.E (1)(A) FIG.103 DETAIL A.; [04] LOCATED AND DRILLED NEW INTERCOSTAL AT AFT PASSENGER CABIN BS943 BL0 WL208; ITEM 147A5430U1 LOT 1465472-1; IAW SRM 51-40-05-0G-0 AND DWG #147A5400; OK TO INSTALL.; [05] VERIFIED LOCATED AND DRILLED NEW INTERCOSTAL AT AFT PASSENGER CABIN BS943 BL0 WL208; ITEM 147A5430U1 LOT 1465472-1; IAW SRM 51-40-05-0G-0 AND DWG #147A5400. VERIFIED OK TO INSTALL.; [06] INSTALLED NEW INTERCOSTAL AT AFT PASSENGER CABIN BS943 BL0 WL208; ITEM 147A5430U1 LOT 1465472-1; IAW SRM 51-40-02-0G-0 AND DWG #147A5400.; [07] VERIFIED INSTALLED NEW INTERCOSTAL AT AFT PASSENGER CABIN BS943 BL0 WL208; ITEM 147A5430U1 LOT 1465472-1; IAW SRM 51-40-02-0G-0 AND DWG #147A5400.; [08] UPDATED PARTS USAGE; [09] VERIFIED JOB COMPLETED
